# SDR MASA2011030102038

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,153 hours, 38,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT MARKERS 3DF AND 6DF COVERED.  MX RE-INSTALLED FLOOR LAMP COVERS.
